# SDR 2002F00380

- Difficulty date: February 19, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 32143042
- Condition: Inoperative
- Location: Lt Eng Pylon
- Part time: 16,094 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE EICAS MESSAGE LEFT ENGINE HIGH STAGE DISPLAYED, L HIGH STAGE LGT ILLUMINATED, DUCT PRESSURE NORMAL.  AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED HPSOV PER MM 36-11-07.  (M)
